Archiv der Mathematik

, Volume 59, Issue 4, pp 348–360

Congruences like Ramanujan's for powers of the partition function

  • Ian Kiming
  • Jørn B. Olsson
Article

DOI: 10.1007/BF01197051

Cite this article as:
Kiming, I. & Olsson, J.B. Arch. Math (1992) 59: 348. doi:10.1007/BF01197051

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • Ian Kiming
    • 1
  • Jørn B. Olsson
    • 2
  1. 1.Institut für experimentelle MathematikUniversität GHS EssenEssen
  2. 2.Matematisk InstitutKøbenhavns UniversitetCopenhagenDenmark